Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Trying to conceive, went off pill, started bleeding. HPT negative. What's going on ?

Im 32, 6 1 , 160 lbs. Ttc, went off pill about 2 months ago. I started bleeding 3 days before I was supposed to get my period. It was pretty light but a little more.than spotting. It only lasted about a day and a half. Then a day later I started bleeding again. This time it was a little heavier but still not as heavy as my normal period. It lasted about a day and a half and has now stopped. Home hpt test.was negative. Any advice as to whats going on?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.CM. Forum.
As you have discontinue the drugs (pill ) , so bleeding is most common feature .
In your case this type of bleeding is very irregular and that is cause of concern.
Since bleeding is there ,so chances of pregnancy is nil .
That's why pregnancy test was negative.
Please don't bother , once period will regular , you will get pregnant .
Still in my opinion don't get any test .
At least wait for 2-3 months and thereafter do something.
Good luck for future.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor